# SDR CA130107007

- Difficulty date: December 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10025
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS FAILED AT ZERO ON APPROACH.  CREW DIVERTED TO AN ALTERNATE AIRPORT.  RESET FLAPS IAWFIM.  OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES IAW AD 2009-06-12 H, 2, A.  ACFT WAS RETURNED TO SERVICE.  MAINTENANCE R & R ALL 4 FLAP ACTUATORS ON THE RT WING AND THE BPSU.
